# SDR IXXA07SMN100S

- Difficulty date: February 8, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING, OUTBORD FLAP UPPER SKIN NON STANDARD REPAIR, AT STATION XF 210.000.  REMOVED PANEL PLATING WITH EXISTING NON STANDARD REPAIR.  FABRICATED NEW SKINS AND INTERNAL DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED PANEL PLATING INTERNAL PART AND AREA.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS FROM STATION XF 210.000 IAW DC8 SRM 57-7-1 FIGURE 4 PAGE 2 TR NUMBER 57-94 DATED 10-01-02, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 57-7-1 FIGURE 4 PAGE 6 ITEM "P"AND "Q, DC8 SRM 51-1-9 TR NUMBER 51-142 DATED 04-05-06,DC8 SRM 51-18B, DC8 SRM 51-1-11, AND DC8 SRM 51-1-21.
